Advanced Search
Article Contents
Article Contents

Construction of skew cyclic codes over $\mathbb F_q+v\mathbb F_q$

Abstract Related Papers Cited by
  • In this paper skew cyclic codes over the the family of rings $\mathbb{F}_q+v\mathbb{F}_q$ with $v^2=v$ are studied for the first time in its generality. Structural properties of skew cyclic codes over $\mathbb{F}_q+v\mathbb{F}_q$ are investigated through a decomposition theorem. It is shown that skew cyclic codes over this ring are principally generated. The idempotent generators of skew-cyclic codes over $\mathbb{F}_q$ and $\mathbb{F}_q+v\mathbb{F}_q$ have been considered for the first time in literature. Moreover, a BCH type bound is presented for the parameters of these codes.
    Mathematics Subject Classification: Primary: 94B15, 94B05; Secondary: 94B99.


    \begin{equation} \\ \end{equation}
  • [1]

    T. Abualrub, A. Ghrayeb, N. Aydin and I. Siap, On the construction of skew quasi-cyclic codes, IEEE Trans. Inform. Theory, 56 (2010), 2080-2090.doi: 10.1109/TIT.2010.2044062.


    T. Abualrub and P. Seneviratne, Skew codes over rings, in Proc. IMECS, Hong Kong, 2010.


    D. Boucher, W. Geiselmann and F. Ulmer, Skew cyclic codes, Appl. Algebra Eng. Comm., 18 (2007), 379-389.doi: 10.1007/s00200-007-0043-z.


    D. Boucher, P. Solé and F. Ulmer, Skew constacyclic codes over Galois rings, Adv. Math. Commun., 2 (2008), 273-292.doi: 10.3934/amc.2008.2.273.


    D. Boucher and F. Ulmer, Coding with skew polynomial rings, J. Symb. Comput., 44 (2009), 1644-1656.doi: 10.1016/j.jsc.2007.11.008.


    J. Gao, Skew cyclic codes over $\mathbb F_p+v\mathbb F_p$, J. Appl. Math. Inform., 31 (2013), 337-342.doi: 10.14317/jami.2013.337.


    A. R. Hammons Jr., P. V. Kumar, A. R. Calderbank, N. J. A. Sloane and P. Solé, The $\mathbb Z_4$-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory, 40 (1994), 301-319.doi: 10.1109/18.312154.


    S. Jitman, S. Ling and P. Udomkavanich, Skew constacyclic codes over finite chain rings, Adv. Math. Commun., 6 (2012), 29-63.doi: 10.3934/amc.2012.6.39.


    B. R. McDonald, Finite Rings with Identity, Marcel Dekker Inc., New York, 1974.


    I. Siap, T. Abualrub, N. Aydin and P. Seneviratne, Skew cyclic codes of arbitrary length, Int. J. Inform. Coding Theory, 2 (2011), 10-20.doi: 10.1504/IJICOT.2011.044674.


    X. Q. Xu and S. X. Zhu, Skew cyclic codes over the ring $\mathbb F_4+v\mathbb F_4$, J. Hefei Univ. Technol. Nat. Sci., 34 (2011), 1429-1432.


    S. Zhu, Y. Wang and M. Shi, Some results on cyclic codes over $\mathbb F_2+v\mathbb F_2$, IEEE Trans. Inform. Theory, 56 (2010), 1680-1684.doi: 10.1109/TIT.2010.2040896.

  • 加载中

Article Metrics

HTML views() PDF downloads(1086) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint